# SDR HYIA20231031002

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: C4020101
- Aircraft time: 35,555 hours, 36,332 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110106040
- Part serial: 97134887
- Condition: Failed
- Part time: 3,653 hours, 6,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE GARMIN 430 STOPPED WORKING, SCREEN WENT BLANK AND NOTED ELECTRICAL BURNING SMELL. MAINTENANCE REPLACED THE GPS 430W UNIT IN ACCORDANCE WITH GARMIN 430W INSTALLATION MANUAL WITH NO FURTHER DEFECTS NOTED.
